# SDR USAAD01012

- Difficulty date: January 19, 2001
- Submitted: February 12, 2001
- Operation: Air carrier
- Aircraft: N958VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47351
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1001191
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IND - THE PORTABLE EMERGENCY LIGHT AT THE MAIN ENTRANCE DOOR WAS INOPERATIVE.  MAINTENANCE REPLACED THE EMERGENCY LIGHT.  (M)
